# SDR AALA201706099019

- Difficulty date: June 8, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 53,336 hours, 25,120 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH AND DELAMINATION ON RIGHT OUTBOARD FLAP TRAILING EDGE BETWEEN RIB 11 AND 12 L/E, 98 INCHES FROM OUTBOARD END.REPAIRED OUTBOARD FLAP IAW SRM 57-53-00-300-031, FIGURE 20121.
